# SDR ASOA2281

- Difficulty date: May 18, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Engine: Ge CF343A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH, DESCENDING THROUGH 9,000 FEET, THE LT ENGINE OIL LOW PRESSURE WARNING LIGHT ILLUMINATED.  THE OIL PRESSURE MOMENTARILY FLUCTUATED BACK TO THE GREEN ARC, BUT THEN DROPPED DOWN TO ZERO PSI.  THE CAPTAIN COMPLETED THE ENGINE OIL PRESSURE CHECKLIST, WHICH INCLUDES THE SECURING OF THE ENGINE, FOLLOWED BY THE SINGLE ENGINE CHECKLIST.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND THE GEARBOX  BOROSCOPE CRANK PAD COVER OFF.  AFTER DOWN LOADING THE DIGITAL FLIGHT DATA RECORDER, MAINTENANCE LEARNED THE LEFT ENGINE RAN FOR 2.5 MINUTES WITH NO OIL PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE LT ENGINE.  AIRCRAFT RETURNED TO SERVICE.
